On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ²
Jacek Chądzyński; Tadeusz Krasiński
Annales Polonici Mathematici (1992)
- Volume: 57, Issue: 3, page 291-302
- ISSN: 0066-2216
Access Full Article
topAbstract
topHow to cite
topReferences
top- [CK] J. Chądzyński and T. Krasiński, Exponent of growth of polynomial mappings of ℂ² into ℂ², in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa 1988, 147-160.
- [H] H. V. Ha, Nombres de Łojasiewicz et singularités à l'infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris Sér. I 311 (1990), 429-432.
- [HN] H. V. Ha et L. A. Nguyen, Le comportement géométrique à l’infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris Sér. I 309 (1989), 183-186. Zbl0685.32006
- [K] T. Krasiński, The level sets of polynomials in two variables and the jacobian conjecture, Acta Univ. Lodziensis, Wyd. UŁ, Łódź 1991 (in Polish).
- [P₁] A. Płoski, Une évaluation pour les sous-ensembles analytiques complexes, Bull. Polish Acad. Sci. Math. 31 (1983), 259-262. Zbl0578.32013
- [P₂] A. Płoski, On the growth of proper polynomial mappings, Ann. Polon. Math. 45 (1985), 297-309. Zbl0584.32006